versión impresa ISSN 0716-0917
SWARTZ, CHARLES. STRONG TOPOLOGIES FOR MULTIPLIER CONVERGENT SERIES. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.2, pp. 111-120. ISSN 0716-0917. doi: 10.4067/S0716-09172006000200001.
P. Dierolf has shown that there is a strongest locally convex polar topology which has the same subseries (bounded multiplier) convergent series as the weak topology, and I. Tweddle has shown that there is a strongest locally convex topology which has the same subseries convergent series as the weak topology. We establish the analogues of these results for multiplier convergent series if the sequence space of multipliers has the signed weak gliding hump property. We compare our main result with other known Orlicz-Pettis Theorems for multiplier convergent series.